# SDR DALA12016853137

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 29,413 hours, 15,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT ROW 12 ABC INOPERATIVE.  CLEANED CONNECTION AT LIGHT BULB AS REQUIRED.  OPS CHECKED GOOD.  OK FOR SERVICE.
